# SDR ABXA200811070260

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 48,113 hours, 39,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2012
- Part serial: 49614
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER LIGHT AT L1 DOOR INOP.  REMOVED AND REPLACED POWER SUPPLY, AND BATTERY PER 767 MM 33-41-07-2, REMOVED AND REPLACED LIGHT ASSY PER 767 MM 33-51-03-002-802, OPS CHECK NORMAL.
